MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE CRT-P; PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) ALLURE CRT-P; PACEMAKER PULSE GENERATOR
Model Number PM3120
Medical Device Problem Code Premature Discharge of Battery (1057)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 2017865-2021-29705.It was reported that the patient presented in clinic for a follow-up.Upon review, it was discovered that the pacemaker exhibited premature battery depletion and the left ventricular lead exhibited high capture thresholds.The left ventricular lead was explanted and replaced.Further information was requested however, was not provided.
 
Event or Problem Description
New information noted that the pacemaker was explanted.The patient was in stable condition post procedure.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.
 
Event or Problem Description
New information noted that the pacemaker was explanted.Further information was requested however, was not provided.

Brand Name
ALLURE CRT-P
Common Device Name
PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
sonali arangil
15900 valley view court
sylmar, CA 91342
MDR Report Key12423965
Report Number2017865-2021-29705
Device Sequence Number3652039
Product Code NIK
UDI-Device Identifier05414734507882
UDI-Public05414734507882
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/30/2021
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberPM3120
Device Catalogue NumberPM3120
Device Lot NumberP000050912
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer10/25/2021
11/04/2021
11/26/2021
Initial Report FDA Received Date09/03/2021
Supplement Report FDA Received Date10/26/2021
11/08/2021
11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LV LEAD; LV LEAD
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown